| Model Number |
8900-0221-01 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the electrode pads were unable to attach to the patient's skin.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The onestep pads were returned to the zoll pawtucket for evaluation.The pads were received unsealed within the pouch attached to two separate styrene covers, with the back electrode placed on the incorrect side of the styrene.The styrene that is attached to the front electrode is cut in a shape that does not align with the back electrode's styrene.The back pad could not be removed from the styrene, however the gel appeared to be rolled into a ball on top of the tin.Given the conditions the pads were returned in, it cannot be determined how the gel had rolled.The onestep pads were scrapped after testing and appeared to pass all peformance criteria.The customer was sent replacement pads.Analysis of reports of this type has not identified an increase in trend.